2 doctors weighed in:

Can cinnamon supplements cause weight loss, and or diarrhea?

2 doctors weighed in
Dr. David Sneid
Internal Medicine - Endocrinology

In brief: No and yes

Cinnamon can cause diarrhea, but does not induce weight loss.
Don't get your medical information from friends, tv or the internet.

In brief: No and yes

Cinnamon can cause diarrhea, but does not induce weight loss.
Don't get your medical information from friends, tv or the internet.
Dr. David Sneid
Dr. David Sneid
Thank
Dr. Oscar Novick
Pediatrics

In brief: Cinnamon

Cinnamon supplements have been known to cause diarrhea.

In brief: Cinnamon

Cinnamon supplements have been known to cause diarrhea.
Dr. Oscar Novick
Dr. Oscar Novick
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
39 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors